CHEN Li-li, GAO Lu, ZHOU Jing. On Stationary Points of Mean NonexpansiveSet-valued Mappings in Banach Spaces[J]. 2018, 23(1): 137-142.DOI: 10.15938/j.jhust.2018.01.025.
The fixed point theory of the set-valued mappings has important applications in many branches suchas modern variation problems,optimization problems and economic equilibrium problems,and it has been anessential part of nonlinear functional analysis theory. In order to study the problem of the stationary points of themean nonexpansive set-valued mappings in Banach spaces,we based on Fixed Point Theory of the set-valuedmapping,by use of the asymptotic stationary points sequence,the asymptotic center and the asymptotic radius,thenecessary and sufficient conditions for the mean nonexpansive set-valued mappings which have the stationary pointsare obtained.